# SDR HEEA086537

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,631 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102302
- Part serial: 2730
- Condition: Inoperative
- Location: Vhf System
- Component: KTR908
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER INOPERATIVE. IN SHOP REPAIR.
